Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   INTERNATIONAL JOURNAL OF INDUSTRIAL MATHEMATICS   WINTER 2013 , Volume 5 , Number 1; Page(s) 25 To 29.
 
Paper: 

SEVENTH-ORDER ITERATIVE ALGORITHM FREE FROM SECOND DERIVATIVE FOR SOLVING ALGEBRAIC NONLINEAR EQUATIONS

 
 
Author(s):  FARDI M.*, GHASEMI M., KAZEMI E., EZZATI R.
 
* DEPARTMENT OF MATHEMATICS, ISLAMIC AZAD UNIVERSITY, NAJAFABAD BRANCH, NAJAFABAD, IRAN
 
Abstract: 
In this paper, we introduce an iterative algorithm free from second derivative for solving algebraic nonlinear equations. The analysis of convergence shows that this iterative algorithm has seventh-order convergence. Per iteration of the new algorithm requires three evaluations of the function and two evaluation of its first derivative. Therefore this algorithm has the efficiency index which equals to 1.477. The results obtained using the algorithm presented here show that the iterative algorithm is very effective and convenient for the algebraic nonlinear equations.
 
Keyword(s): HOMOTOPY ANALYSIS METHOD, ITERATIVE ALGORITHM, NONLINEAR EQUATION
 
 
References: 
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

FARDI, M., & GHASEMI, M., & KAZEMI, E., & EZZATI, R. (2013). SEVENTH-ORDER ITERATIVE ALGORITHM FREE FROM SECOND DERIVATIVE FOR SOLVING ALGEBRAIC NONLINEAR EQUATIONS. INTERNATIONAL JOURNAL OF INDUSTRIAL MATHEMATICS, 5(1), 25-29. https://www.sid.ir/en/journal/ViewPaper.aspx?id=289691



Vancouver: Copy

FARDI M., GHASEMI M., KAZEMI E., EZZATI R.. SEVENTH-ORDER ITERATIVE ALGORITHM FREE FROM SECOND DERIVATIVE FOR SOLVING ALGEBRAIC NONLINEAR EQUATIONS. INTERNATIONAL JOURNAL OF INDUSTRIAL MATHEMATICS. 2013 [cited 2021December07];5(1):25-29. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=289691



IEEE: Copy

FARDI, M., GHASEMI, M., KAZEMI, E., EZZATI, R., 2013. SEVENTH-ORDER ITERATIVE ALGORITHM FREE FROM SECOND DERIVATIVE FOR SOLVING ALGEBRAIC NONLINEAR EQUATIONS. INTERNATIONAL JOURNAL OF INDUSTRIAL MATHEMATICS, [online] 5(1), pp.25-29. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=289691.



 
  pdf-File
Persian Abstract Yearly Visit 61
 
 
Latest on Blog
Enter SID Blog